Wedge covariance for two-dimensional filling and wetting

Parry, A.O., Greenall, M.J. and Wood, A.J. (2002) Wedge covariance for two-dimensional filling and wetting. Journal of Physics: Condensed Matter, 14 (6). pp. 1169-1198. ISSN 0953-8984

Abstract

Metadata

Authors/Creators:
  • Parry, A.O.
  • Greenall, M.J.
  • Wood, A.J. (ajw511@york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 20 Apr 2009 12:06
Last Modified: 20 Apr 2009 12:06
Published Version: http://dx.doi.org/10.1088/0953-8984/14/6/306
Status: Published
Publisher: Institute of Physics
Identification Number: https://doi.org/10.1088/0953-8984/14/6/306

Share / Export

Statistics